MathSciNet Relay Station
MathSciNet bibliographic data
MR1076066 54E35 (54C30 54E15)
Mandelkern, Mark On the uniform continuity of Tietze extensions. Arch. Math. (Basel) 55 (1990), no. 4, 387–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement